Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 234, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 5, 2008, 3:35 PM EDT for Bulloch County, Candler County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2008, 3:35 PM EDT (19:35 UTC)
- Expired
- Jul 5, 2008, 4:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bulloch County, GA, Candler County, GA
The radar
The Charleston,SC radar (KCLX), 86 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1059 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 875 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 1:52 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 5, 1:52 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 152 PM EDT SAT JUL 5 2008 .SYNOPSIS... HIGH PRESSURE WILL REMAIN ANCHORED OVER THE ATLANTIC THROUGH NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... LATEST MSAS ANALYSIS SHOWS STRENGTHENING INLAND SURFACE TROUGH THIS MORNING...WHILE WATER VAPOR IMAGERY DEPICTS THE AMPLIFIED UPPER TROUGH ACROSS THE OHIO AND TENNESSEE VALLEYS. WEAK SHORTWAVE ENERGY IS CURRENTLY PUSHING OFF THE GEORGIA AND SOUTH CAROLINA COAST...AND MODELS SUGGEST THAT WEAK IMPULSES COULD CONTINUE TO TRACK ALONG THE BASE OF THE UPPER TROUGH THROUGH THE DAY. HIGHER PWAT VALUES AND HIGHER DEWPOINTS ARE INDICATIVE OF THE INCREASING MOISTURE PROFILE ACROSS THE REGION. CONVECTIVE CHECKLIST REVEALS SLIGHTLY HIGHER CAPE VALUES AND A WEAKER CAP FOR THIS AFTERNOON...COUNTERED BY LOWER LAPSE RATES AND WARMER 500 MB TEMPERATURES. CURRENT THINKING IS THAT THUNDERSTORM ACTIVITY WILL BE MAINLY DRIVEN BY SEABREEZE FORCING...WITH A STRONGER INLAND TROUGH AND HIGHER MOISTURE LEVELS SUGGESTING THAT DIURNAL CONVECTION WILL LIKELY BE MORE WIDESPREAD THAN FRIDAY. THUNDERSTORMS WILL INITIALLY DEVELOP ALONG THE SEABREEZE NEAR THE COAST...BEFORE INITIATING INLAND WITHIN TYPICAL SUMMERTIME INSTABILITY. CONVERGENCE AND FORCING WITHIN THE SURFACE TROUGH ACROSS THE UPSTATE REGION WILL ALLOW FOR STORM INITIATION TO THE WEST THAT COULD EVENTUALLY IMPACT THE FORECAST AREA LATE AFTERNOON AND THROUGH THE EVENING. HAVE MAINTAINED CHANCE POPS ACROSS THE ENTIRE FORECAST AREA FOR THE AFTERNOON AND EVENING HOURS. SEVERAL STORMS COULD BECOME STRONG TO SEVERE BY MID TO LATE AFTERNOON...AND WILL THUS MAINTAIN MENTION OF THIS POSSIBILITY IN THE HAZARDOUS WEATHER OUTLOOK. FREQUENT CLOUD TO GROUND LIGHTNING...DAMAGING WINDS OVER 60 MPH...PENNY SIZED HAIL AND LOCALLY HEAVY RAINFALL ARE THE MAIN HAZARDS EXPECTED WITHIN STRONGEST STORMS. HIGH TEMPERATURES WILL BE AROUND SEASONAL NORMS...REACHING THE LOWER 90S AWAY FROM THE COAST. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/... SHORTWAVE ENERGY WILL BE ROTATING WITHIN THE SOUTHWEST FLOW AROUND THE BASE OF THE UPPER TROUGH AND INTO THE CAROLINAS TONIGHT. THIS UPPER LEVEL SUPPORT MAY BE ABLE TO KEEP CONVECTION GOING PAST SUNSET...ESPECIALLY IN THE VICINITY OF SEABREEZE AND OUTFLOW BOUNDARY INTERACTIONS. HAVE THEREFORE CONTINUED TO MENTION 20/30 POPS THROUGHOUT THE NIGHT. SUNDAY...MUCH OF THE SAME SETUP FOR SUN AND WITH FAVORABLE JET DYNAMICS AND SLIGHTLY HIGHER PRECIPITABLE WATER /PWAT/ VALUES...RAISED POPS TO THE LIKELY CATEGORY FOR MANY AREAS AWAY FROM THE COAST. ONCE AGAIN...CANNOT RULE OUT A FEW STRONG/SEVERE STORMS WITH PLENTY OF INSTABILITY IN PLACE. HEAVY RAIN WILL ALSO BE A CONCERN. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... SUNDAY NIGHT THROUGH MONDAY... A WEAK SFC TROUGH WILL CONTINUE TO EFFECT THE SOUTHEAST THROUGH MONDAY BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE AREA. AN H5 SHORTWAVE IS EXPECTED TO PUSH THROUGH THE REGION EARLY MONDAY PROVIDING ADDITIONAL UPLIFT FOR SCATTERED SHOWERS IN THE MORNING. CLOUD COVER IS EXPECTED TO BE WIDE SPREAD DURING THE DAY LIMITING SFC BASED HEATING IN THE AFTERNOON...HOWEVER...SOUTHERLY FLOW WILL CONTRIBUTE TO MOIST AND UNSTABLE AIR ADVECTING OVER SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA IN THE AFTERNOON...ALLOWING AFTERNOON THUNDERSTORMS TO DEVELOP. HIGH TEMPS WILL REMAIN AROUND 90 ON MONDAY WITH CLOUD COVER PRESENT. LOW TEMPS WILL BE IN THE LOWER 70S. TUESDAY AND WEDNESDAY... HIGH PRESSURE WILL BUILD BACK INTO THE REGION ON TUESDAY AND BRING A MORE TYPICAL SUMMERTIME WEATHER PATTERN OVER THE SOUTHEAST. IN GENERAL...CONVECTION WILL REMAIN LIMITED ALONG A SEABREEZE THAT DEVELOPS IN THE AFTERNOON ON TUESDAY AND WEDNESDAY. HIGH TEMPS WILL WARM A FEW DEGREES BY MIDWEEK AS SOUTHERLY FLOW CONTINUES. IN GENERAL...HIGHS IN THE LOW 90S AND LOWS IN THE LOW TO MID 70S WILL OCCUR DURING THE WEEK. THURSDAY AND FRIDAY... A SFC LOW WILL SHIFT FROM THE GREAT LAKES TO THE NEW ENGLAND STATES LATE IN THE WEEK. AS THIS OCCURS...A TROUGH WILL DIG INTO THE SOUTHEAST AND ALLOW A SETUP POTENTIAL FOR SCATTERED CONVECTION OVER THE REGION TOWARDS THE END OF THE WEEK. A CHANCE OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE AS THE TROUGH ENCOUNTERS THE SOUTHEAST. HIGH TEMPS IN THE LOWER 90S AND LOW TEMPS IN THE MID 70S WILL CONTINUE LATE IN THE WEEK. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... CONVECTION IS EXPECTED TO AFFECT BOTH KCHS AND KSAV THIS AFTERNOON. WITH LOWER CONVECTIVE TEMPERATURES AND A PINNED SEABREEZE IN GEORGIA...KSAV IS EXPECTED TO SEE MORE PERSISTENT THUNDERSTORM ACTIVITY THROUGH THE AFTERNOON. THEREFORE...HAVE MENTIONED MVFR VISIBILITIES AND KEPT VCTS UNTIL 0Z FOR KSAV. ALTHOUGH KCHS WILL SEE A LATER START FOR CONVECTION...CONVECTION IS STILL EXPECTED TO AFFECT THE TERMINAL AND HAVE INCLUDED VCTS FOR THIS AFTERNOON. EXPECT VARIABLE WINDS AROUND 20 KNOTS IN/NEAR ANY THUNDERSTORMS. KEPT BROKEN CEILINGS AROUND 12000 FEET IN BOTH TAFS FOR SATURDAY EVENING INTO SUNDAY. THUNDERSTORM ACTIVITY MAY STILL PERSIST AFTER SUNSET BUT CONFIDENCE IN COVERAGE AND TIMING IS NOT HIGH ENOUGH TO INCLUDE IN THE TAFS AT THIS TIME. EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CONDITIONS ARE POSSIBLE WITHIN SHRA/TSRA...MAINLY EACH AFTN/EVE...OTHERWISE VFR WEATHER WILL PREVAIL. && .MARINE... TODAY THROUGH SUNDAY...THE COASTAL WATERS WILL REMAIN ON THE WESTERN PERIPHERY OF ATLANTIC HIGH PRESSURE THROUGH SUN. MODERATE SOUTH TO SOUTHWEST FLOW WILL CONTINUE...WITH WIND SPEEDS MAINLY AT OR BELOW 15 KT. BRIEF INCREASES WILL OCCUR DURING THE AFTERNOON SEABREEZE DEVELOPMENT ALONG THE COAST...AS WELL AS IN THE EVENING DUE TO NOCTURNAL SURGING. SEAS WILL REMAIN IN THE 2 TO 4 FT RANGE...HIGHEST BEYOND 20 NM. SUNDAY NIGHT THROUGH WEDNESDAY...A BRIEF PERIOD OF SCA CONDITIONS...FOR SEAS...ARE POSSIBLE SUNDAY NIGHT AS A SFC TROUGH SHIFTS INTO THE ATLANTIC WATERS. A TIGHTENED PRESSURE GRADIENT ALONG THIS TROUGH WILL PRODUCE A BRIEF PERIOD OF 5 FOOT WAVES AND SOUTHERLY WINDS BETWEEN 20 TO 25 KNOTS IN THE COASTAL WATERS...BUT MAINLY BEYOND 20 MILES OFFSHORE. CONDITIONS WILL QUICKLY IMPROVE MONDAY AND REMAIN WELL BELOW SCA THROUGH THE REST OF THE EXTENDED AS HIGH PRESSURE BUILDS OVER THE WATERS THROUGH MIDWEEK. IN GENERAL...THE COASTAL WATERS WILL EXPERIENCE WAVES OF 2 TO 3 FEET WITH SOUTHERLY WINDS BETWEEN 10 TO 15 KNOTS. WILL KEEP WATCH FOR POSSIBLE MORNING WATERSPOUTS INTO EARLY NEXT WEEK...AS CLOUD LINES FORM WITHIN A LIGHT WIND REGIME. WEAK SHEAR IN THE LOW LEVELS...AMPLE MOISTURE AND INSTABILITY WILL HELP IN THEIR FORMATION. && .TIDES/COASTAL FLOODING... WILL CONTINUE TO WATCH ELEVATED TIDES FOR AT LEAST TONIGHT DUE TO LINGERING ASTRONOMICAL INFLUENCES...HOWEVER DO NOT ANTICIPATE SHALLOW COASTAL FLOODING ADVISORY CRITERIA WILL BE MET AT THIS TIME. NONETHELESS...SOME MINOR BACKUP OF WATER FROM THE STORM DRAINS WILL STILL OCCUR IN DOWNTOWN CHARLESTON...AS WATER LEVELS REACH NEAR 6.7 OR 6.8 FT MEAN LOWER LOW WATER /MLLW/ WITH THE LATE EVENING HIGH TIDE. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jul 5, 4:25 AM EDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 425 AM EDT SAT JUL 5 2008 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-061000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 425 AM EDT SAT JUL 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. INCREASING MOISTURE OVER THE AREA COMBINED WITH THE SEA BREEZE...A SURFACE TROUGH INLAND AND UPPER LEVEL ENERGY WILL SUPPORT SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. A FEW STRONGER THUNDERSTORMS MAY PRODUCE GUSTY WINDS...FREQUENT DANGEROUS LIGHTNING AND VERY HEAVY RAIN. ISOLATED THUNDERSTORMS MAY EVEN BECOME SEVERE...BRIEFLY PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG/SEVERE THUNDERSTORMS...A SIMILAR PATTERN WILL LEAD TO MORE STRONG THUNDERSTORMS SUNDAY...ESPECIALLY DURING THE AFTERNOON AND EVENING AWAY FROM THE IMMEDIATE COAST. A FEW STRONGER THUNDERSTORMS MAY PRODUCE GUSTY WINDS...FREQUENT DANGEROUS LIGHTNING AND VERY HEAVY RAIN. ISOLATED THUNDERSTORMS MAY EVEN BECOME SEVERE...BRIEFLY PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. RJB
In the hours before
Local storm report, Jul 5, 2:30 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
230 PM EDT SAT JUL 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM TSTM WND DMG SAVANNAH 32.05N 81.08W
07/05/2008 CHATHAM GA LAW ENFORCEMENT
NUMEROUS TREES, POWERLINES, STOP LIGHTS, AND SIGNS DOWN
CITYWIDE. MINOR STREET FLOODING IN THE DOWNTOWN AREA.
&&
VBSpecial weather statement, Jul 5, 3:11 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 311 PM EDT SAT JUL 5 2008 GAZ100-116-118-051945- BULLOCH-INLAND BRYAN-INLAND CHATHAM- 311 PM EDT SAT JUL 5 2008 ...STRONG THUNDERSTORMS WILL IMPACT EXTREME WEST CENTRAL CHATHAM... CENTRAL BRYAN AND SOUTHEASTERN BULLOCH COUNTIES THROUGH 345 PM EDT... AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF PEMBROKE TO 11 MILES NORTHWEST OF RICHMOND HILL...MOVING EAST AT 9 MPH. AREAS IN AND AROUND BLITCHTON...ELLABELL AND LANIER WILL BE IMPACTED THROUGH 345 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
Local storm report, Jul 5, 3:13 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
313 PM EDT SAT JUL 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL COOKE CROSSROADS 32.95N 80.21W
07/05/2008 E0.75 INCH DORCHESTER SC TRAINED SPOTTER
PENNY SIZE HAIL AND 40 MPH WINDS.
&&
VBSpecial weather statement, Jul 5, 3:22 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 322 PM EDT SAT JUL 5 2008 GAZ099-100-051945- BULLOCH-CANDLER- 322 PM EDT SAT JUL 5 2008 ...STRONG THUNDERSTORMS WILL IMPACT WESTERN BULLOCH AND CANDLER COUNTIES THROUGH 345 PM EDT... AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR METTER...OR ABOUT OVER METTER...MOVING EAST AT 13 MPH. AREAS IN AND AROUND ALINE...GEORGIA SOUTHERN...HOPEULIKIT...METTER... PORTAL...PULASKI...REGISTER AND STATESBORO WILL BE IMPACTED THROUGH 345 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
Local storm report, Jul 5, 3:32 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
332 PM EDT SAT JUL 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG NORTH CHARLESTON 32.85N 79.97W
07/05/2008 CHARLESTON SC PUBLIC
TREES DOWN NEAR NORTHWOODS MALL.
&&
VBSpecial weather statement, Jul 5, 3:33 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 333 PM EDT SAT JUL 5 2008 GAZ138>141-052000- COASTAL LIBERTY-COASTAL MCINTOSH-INLAND LIBERTY-INLAND MCINTOSH- 333 PM EDT SAT JUL 5 2008 ...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN LIBERTY AND NORTHERN MCINTOSH COUNTIES THROUGH 400 PM EDT... AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR EULONIA...OR ABOUT 13 MILES NORTH OF DARIEN...MOVING EAST AT 20 MPH. AREAS IN AND AROUND CRESCENT...EULONIA...JONES...PINE HARBOR...SAPELO ISLAND...SHELLMAN BLUFF AND SOUTH NEWPORT WILL BE IMPACTED THROUGH 400 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 12:51 AM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 39 min |
| Jul 5, 1:43 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 62 min |
| Jul 5, 2:17 PM EDT | Areal Flood Advisory | CHS | Beaufort, Jasper | 91 min |
| Jul 5, 2:37 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton, Dorchester | 53 min |
| Jul 5, 3:22 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 53 min |
| Jul 5, 4:41 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton, Jasper | 52 min |
| Jul 5, 4:49 PM EDT | Severe Thunderstorm Warning | CHS | Hampton | 35 min |
| Jul 5, 6:46 PM EDT | Special Marine Warning | CHS | 43 min | |
| Jul 5, 3:59 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Jenkins, Screven | 46 min |
| Jul 5, 4:16 PM EDT | Severe Thunderstorm Warning | CHS | Liberty, Long, Tattnall | 59 min |
| Jul 5, 4:52 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty, Long, McIntosh | 53 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.